# SDR SWAA2022010647084

- Difficulty date: November 23, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL IN MAIN E&E BAY BS359 S-23L.  REMOVED CORROSION IAW SRM 51-10-02-0G-0,  UT INSPECTED BLENDED AREA IAW NDTM PART 4 51-00-00 PROCEDURE 2, REMOVED CORROSION IN AN AREA OF 1.5'X0.4' PER SRM 51-10-02-0G-0.  REPAIRED PER EA 21-153-03572.
